Embeddings and contractions of topological groups
Matematičeskie zametki, Tome 31 (1982) no. 3, pp. 443-446
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_3_a11,
author = {V. G. Pestov},
title = {Embeddings and contractions of topological groups},
journal = {Matemati\v{c}eskie zametki},
pages = {443--446},
year = {1982},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_3_a11/}
}
V. G. Pestov. Embeddings and contractions of topological groups. Matematičeskie zametki, Tome 31 (1982) no. 3, pp. 443-446. http://geodesic.mathdoc.fr/item/MZM_1982_31_3_a11/